# SDR SIMA200224103

- Difficulty date: August 22, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION ON RIGHT HAT BEAM AT FRAME 22, LEVEL 2 FINDING.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RIGHT HAT BEAM AT FRAME 22 IAW EMB 145 SRM 53-21-10, 51-40-02 AND ETN EM 53-034.  (M)
